# SDR 99UAL900330

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7260U
- Make and model: Boeing 727222
- Aircraft serial: 21407
- Engine: Pwa JT8D15
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Power Divider
- Part number: SSPD1133
- Condition: Failed
- Location: Vor Antenna
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVER EASTERN KANSAS FLIGHT LOST NAV 1 AND 2 AND WAS NO LONGER CAPABLE OF NAVIGATING.  REQUESTED VECTORS TO DEN.  *S/D* FAULTY NR 2 VOR ANTENNA POWER DIVIDER.  REPLACED NR 2 VOR ANTENNA POWER DIVIDER.
